Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Off topic but your a fellow Sculptra user
Oct 24, 2007

Long story short, after the origanal series of injections I had a good result. After two years it was very clear i needed touchups. Around this time my derm put me on doryx for acne, and ever since then (we are talking several years of these touchups) none of the touchups are doing anything, even she notices this and does not understand why.. I did some reading and find one of the things doryx is known for is preventing the excess formation of collagen (something we really need) Its even now being used in some cases of Scleroderma. Do you think I am just grasping at straws here? I can think of no reason its not working. She did two whole kits on me 4 weeks ago and there is zero results.

Response from Dr. Frascino

Hi,

I have not read or heard about any interactions with Sculptra and Doryx. There a number of reasons you may not be seeing results, including progressive or accelerated lipoatrophic changes (are you still taking a thymidine analog drugs, such as D4T or AZT?), improper administration (I've seen the best results when Sculptra is administered by plastic surgeons who have administered many injections.), etc. I should also point out in consultation with an HIV-experienced plastic surgeon you could also review the other options, including a newer product called Radiesse or perhaps even a nasolabial fold reduction, which has proven to be highly effective in some folks with lipoatrophy.

Good luck.

Dr. Bob



Previous
Could it be a false positive?
Next
What "archives"?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement